# SDR GTIA031014

- Difficulty date: November 17, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT COCKPIT FLOOR PANEL HAS CRACK, HAT CHANNEL BENT, DELAMINATED AT RUB STRIP, CORRODED, PLASTIC BARRIER BROKEN SEAL LOOSE AND TORN.  FABRICATED NEW PANEL.  (M)
